# SDR ABXA9500670

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND THE EMERGENCY LIGHTS INOP.  REPLACED THE EMERGENCY LIGHTING BATTERY PACK.  OPS CHECKED GOOD IAW DC-9 SUPP MM 33-54-0.
